On Graphs Coverable by k Shortest Paths - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Discrete Mathematics Year : 2024

Dates and versions

hal-04611604 , version 1 (13-06-2024)

Identifiers

Cite

Maël Dumas, Florent Foucaud, Anthony Perez, Ioan Todinca. On Graphs Coverable by k Shortest Paths. SIAM Journal on Discrete Mathematics, 2024, 38 (2), pp.1840-1862. ⟨10.1137/23M1564511⟩. ⟨hal-04611604⟩
7 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More